MathSciNet Relay Station
MathSciNet bibliographic data
MR656487 (84h:43016) 43A60 (22A20)
Dzinotyiweyi, Heneri A. M. Nonseparability of quotient spaces of function algebras on topological semigroups. Trans. Amer. Math. Soc. 272 (1982), no. 1, 223–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement